# SDR IXXA10WSAP005S

- Difficulty date: December 27, 2009
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 68,682 hours, 15,453 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 68,682 hours, 15,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND CORRODED FASTENERS ON RT WING BETWEEN STATION WS404- WS538.  REMOVED CORRODED FASTENERS.  INSTALLED NEW FASTENERS IAW SRM 51-40-02 REV 101 AND SRM 51-20-01 REV 101.
